# SDR SWAA2013062717648

- Difficulty date: June 19, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 22,028 hours, 9,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT UPPER SURFACE CORRODED BETWEEN BS 849 - BS 869.  R&R SUPPORT IAW SRM.
